Welcome to Healing Well! Sorry to hear you're having problems with reflux symptoms. GERD is something that can strike at any age. Even babies sometime suffer from reflux and are given medication for it. It's well known that stress can create stomach and acid problems.
Have you asked your GI doctor those questions regarding your LES and suspected stomach emptying delays? Having done an endoscopy it seems to me that he might have answers to those questions.
It is common to have "rebound" after taking PPIs, which causes acid to increase for a week or so after going off PPIs. This could explain some of the discomfort you felt after stopping the medication. Still, I suggest you call your GI doctor's office and get more information regarding what's going on. It sounds like you didn't get the information you were seeking, and they owe you that information.
Call and talk to the doctor's nurse. If necessary, make another follow up appointment and take a list of questions.
You deserve answers.
Glad you've joined us!
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”